# SDR CALA2024022300518

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 77,066 hours, 28,082 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: BACR24N2AL081
- Condition: Disconnected
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FWD CARGO DOOR LT ON ON INITIAL CLIMB OUT UPON ARRIVAL TO GATE THE FWD CARGO DOOR WAS OPEN. WHEN ATTEMPTING TO CLOSE THE DOOR FOUND THE EXTERIOR HANDLE WOULD NOT TURN THE LATCH ROLLER ARMS ON THE FWD AND AFT SIDE OF THE DOOR. ALL CARGO NETS APPEAR TO BE INTACT, AND NO ITEMS DEPARTED THE AIRCRAFT. VERIFIED FWD CARGO DOOR ACTUATOR ROD INSTALLATION PER AMM SUB TASK 52-31-14-420-002 STEP 3 F (2) (M). OPS CHECK GOOD AND DOOR LOCKS PROPERLY. COCKPIT LIGHTS OPERATE GOOD. FOUND FWD CARGO DOOR INTERIOR ACTUATOR ROD DISCONNECTED. REPLACED WITH NEW ROD REF AMM SUB TASK 52-31-14-420-002. 3 F (2) (M). OPS CHECK GOOD. DOOR OPERATES NORMAL AND COCKPIT LIGHT CHECKS NORMAL PARTS USED: 00-0583-3-2688,QTY :1 ADD EMP:372546 ATTACHED PHOTO FOUND FWD CARGO DOOR INTERIOR ACTUATOR ROD DISCONNECTED. REPLACED WITH NEW ROD REF AMM SUB TASK 52-31-14-420-002. 3 F (2) (M). OPS CHECK GOOD. DOOR OPERATES NORMAL AND COCKPIT LIGHT CHECKS NORMAL.
